Has anyone had any experance with a toxic drug reation, and have any suggestions about time frame to get better, or medication I should consider. I am seeing a GI doctor, but know one seems to have any direct experance with this. My Liver blood test have been very bad for about 3 weeks, My last Biliruben was 11.3 and my AST is 403 and my ALT is 686, and the GGT is 1074. This of course has placed my Cholestrol to above 600. I am taken Predinsone, have no fever or pain. My concern is that there has been no change, things seem to be holding. I am dibetic and controling this with high insulin doses (Predinsone drives my suger very high over 600 regularly). I am in the Los Angeles area, if anyone has any suggestions on a speaclist they know, or any history on this kind of reaction please let me know. Note all hepatitus tests are negative, and Ultrasound was clean.
My liver enzymes were very low, just a few points over range. The only reason my doctor tested me was they had stayed that way over three years (since I started seeing her). But if you tested negative for hepatitis, I wouldn't worry about having hepatitis. If you are still worried, ask for another test.
I had jaundice and was diagnosed with non A/non B in the early 80's about the time I got a tattoo. The doctor attributed it to birth control pills (which were hormone heavy back then)and he took me off. They just didn't know back then. Fast forward 23 years and here I am, on 48 weeks of treatment.
Just try to improve your diet and exercise, you only have one body!
Yup!!! procritline magnaminously stepped up to the plate-i'm good for 1 year of 40,000 units per week!! I also managed to wrangle unto another health insurance plan....tho the program may top out rather quickly whatwith my pharma& lab costs...But i refuse to worry 'bout future stumblin blocks -Carpe Diem!!!!!...enjoy your vacation my friend,you have sure earned it....
I think it feels so GREAT to know that you are preapproved like that doesn't it? And dont worry - if they DO boost you up to 2x a week or something for a while, it will still work out as long as you are already approved. :)
Thank the Lord for Procrit where would be be without it my friend? (Well we'd all be laying in our beds cryin' that's where we'd be LOL)
Hey sweetpea!! ya just luv the thot of me 'jammin& plungein" more meds into my 'muscular thighs eh? my dancing days ain't over yet...When they say 'it ain't over til the fatlady sings'?? where we gonna find a fatlady on this forum?? Hope yur havin a good day-relatively speakin-i know yur at work,takin care of business;don't get that boss a yurs all hot-n- bothered today;ahh heck twist the twit into a pretzel if makes ya feel any bettr!!! You are sucha breath of fresh air & sunshine-THANKS for the support!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.